Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (1): 96-116    DOI: 10.1007/s10114-016-6074-2
Articles Current Issue| Next Issue| Archive| Adv Search |
Hom-Gel'fand-Dorfman Super-bialgebras and Hom-Lie Conformal Superalgebras
La Mei YUAN1, Sheng CHEN2, Cai Xia HE2
1. Academy of Fundamental and Interdisciplinary Sciences, Harbin Institute of Technology, Harbin 150080, P. R. China;
2. Department of Mathematics, Harbin Institute of Technology, Harbin 150001, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7